Hamiltonians with zero-range interactions supported by a brownian path
Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 1, pp. 1-25.
@article{AIHPA_1992__56_1_1_0,
     author = {Cheremshantsev, S. E.},
     title = {Hamiltonians with zero-range interactions supported by a brownian path},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {1--25},
     publisher = {Gauthier-Villars},
     volume = {56},
     number = {1},
     year = {1992},
     mrnumber = {1149866},
     zbl = {0755.47050},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1992__56_1_1_0/}
}
TY  - JOUR
AU  - Cheremshantsev, S. E.
TI  - Hamiltonians with zero-range interactions supported by a brownian path
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1992
SP  - 1
EP  - 25
VL  - 56
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1992__56_1_1_0/
LA  - en
ID  - AIHPA_1992__56_1_1_0
ER  - 
%0 Journal Article
%A Cheremshantsev, S. E.
%T Hamiltonians with zero-range interactions supported by a brownian path
%J Annales de l'I.H.P. Physique théorique
%D 1992
%P 1-25
%V 56
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1992__56_1_1_0/
%G en
%F AIHPA_1992__56_1_1_0
Cheremshantsev, S. E. Hamiltonians with zero-range interactions supported by a brownian path. Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 1, pp. 1-25. http://archive.numdam.org/item/AIHPA_1992__56_1_1_0/

[1] S. Albeverio, F. Gesztesy, R. Hoegh-Krohn and H. Holden, Solvable Models in Quantum Mechanics. Springer-Verlag, New York, 1988. | MR | Zbl

[2] B.S. Pavlov, Boundary Conditions on Thin Manifolds and the Boundedness from Below of Three-Body Schroedinger Operator Wirh Pointwise Potential, Mat. Sbornik (in russian), Vol. 136 (178), No. 2 (6), 1988, pp. 163-177. | MR | Zbl

[3] A.S. Blagovestchenski and K.K. Lavrentiev, The Three-Dimensional Laplace Operator with the Boundary Condition on a line, Vestnik L.G.U. (in russian), No. 1, 1977, pp. 9-15. | Zbl

[4] V.I. Slobodin, Boundary Problems for Elliptic Operators with Boundary Conditions on Smooth Manifolds of Arbitrary Dimension, Vestnik L.G. U. (in russian), No. 4, 1988, pp. 100-102. | MR | Zbl

[5] J.-P. Antoine, F. Gesztesy and J. Shabani, Exactly Solvable Models of Sphere Interactions in Quantum Mechanics, J. Phys., Vol. A 20, 1987, pp. 3687-3712. | MR

[6] A.N. Kochubei, Elliptic Operators with Boundary Conditions on a Subset of Measure Zero, Funct. Anal. Appl., Vol. 16, 1982, pp. 137-139. | MR | Zbl

[7] A. Grossmann, R. Hoegh-Krohn and M. Mebkhout, A Class of Explicitly Soluble, Many-Center Hamiltonians for One-Particle Quantum Mechanics in Two and Three Dimensions I., J. Math. Phys., Vol. 21, 1980, pp. 2376-2385. | MR

[8] S. Albeverio, S. Fenstad, R. Hoegh-Krohn and T. Lindstrom, Nonstandard Methods in Stochastic Analysis and Mathematical Physics, Academic Press, New York-San Francisco-London, 1986. | MR | Zbl

[9] F.A. Berezin and L.D. Faddeev, A Remark on Schroedinger's Equation with a Singular Potential, Soviet. Math. Dokl., Vol. 2, 1961, pp. 372-375. | Zbl

[10] N.I. Akhiezer and I.M. Glazman, Theory of Linear Operators in Hilbert Space, Vol. 2. Pitman, Boston-London-Melbourne, 1981. | Zbl

[11] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. 1, Academic Press, New York-London, 1972. | MR | Zbl